Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Bumps on penis, itching, redness, no pus discharge

hello, i have small bumps (very tiny ) ones on my penis ,and below the head of my penis is itching and is red, its has been like this for about 1 weeks, there is no discharge of pus neither pain, my girlfriend told me its because of eating too much spicy food . also while having sex with a hooker my condom broke about 3 weeks ago and when i came home i wash my penis with detol sloution and since then it s itching, but this does not have the signs of an STD .
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a sex with condom which broke during sex This is followed by a small red bumps on head of your penis.This is most likely to be due to a dry sex You need to take some antibiotic like Doxicyclin 100 mg twice daily.Clean the glans and penis twice and apply some soothing ointment like Neosporin for a week.It will heal up in a week.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor